gynecologist-icon
Menstruation
I used to have heavy flow during menstruation.I was prescribed ovral g for 3 cycles. I was taking this medicine from August end. Presently I am suffering from anxiety. This month my flow was very light.I have gained weight also.Is it okay?
23 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's may be due to pill
Next Steps
connect me for more discussion on ur problem and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Now you can stop med... And observe the pattern of bleeding
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello you can change other medicines if you are not getting proper flow, chat me online on Practo consult app.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.